RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 17, Number 1  


Derivations with values in quasi-normed bimodules of locally measurable operators
A. F. Ber, G. B. Levitina, V. I. Chilin
3
Nonsplit extensions of Abelian $p$-groups by $L_2(p^n)$ and general theorems on extensions of finite groups
V. P. Burichenko
19
Boundary behavior of functions from Sobolev classes defined on domains with exterior peak
M. Yu. Vasil'chik, I. M. Pupyshev
70
The generalized Itô–Venttsel' formula in the case of a noncentered Poisson measure, a stochastic first integral, and a first integral
E. V. Karachanskaya
99
On the definition of the small index property
K. Zh. Kudaĭbergenov
123
On the number of negative eigenvalues of a partial integral operator
R. R. Kucharov, Yu. Kh. Eshkabilov
128
Asymptotics of mean value points in the Schwarz theorem for divided differences
Yu. G. Nikonorov
145
Discrete Hölder estimates for a parametrix variation
A. I. Parfenov
175
Математические труды Siberian Advances in Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019